# SDR CALA2013111993040

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 74,576 hours, 27,406 cycles
- Engine: Pwa PW2037
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DEFECTIVE AT FIRST OFFICER`S.  MIC INOPERATIVE, ADJUSTED MIC CONNECTOR.  O2 MASK MIC OPERATED NORMALLY AT GATE.
